MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261218
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: atient medications include but are no limited to: glucotrol, coumadin, topral, protonix, norvasc, valsite neoral.According to the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis; adverse events that may occur include, but are not limited to: endoleak.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for an isolated right common iliac artery aneurysm and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system and gore® excluder® iliac branch endoprostheses.The patient tolerated the procedure.On (b)(6) 2020, follow up imaging determined compression of the ipsilateral limb on the left side and an unknown endoleak.No aneurysm enlargement was reported.On (b)(6) 2020, the patient underwent reintervention and an additional contralateral leg component and a gore® viabahn® vbx balloon expandable endoprosthesis were implanted to reline the ipsilateral leg of the trunk component.Intra-procedure imaging determined the endoleak was a type ii originating from a patent inferior mesenteric artery due to retrograde flow from the superior mesenteric artery; and a couple lumbar arteries.At the conclusion of the procedure the endoleak persisted.The patient tolerated the procedure and will be monitored by the physician.
 
Additional Manufacturer Narrative
H6: code 4117: images were provided to gore and an evaluation was performed.One time-point was available for evaluation, computed tomography dated (b)(6) 2020 which showed the following: there appears to be contrast outside the implanted devices.Contrast pooling appears to wrap around the patient¿s left side.Comparison axial imaging including non-contrast and arterial contrast series appears to show: there appears to be contrast in a lumbar artery at the level of the implanted device.There appears to be contrast pooling in the left side of the aneurysmal sac.More distally, there appears to be contrast pooling in the anterior, left and posterior sac.There appears to be contrast in another set of lumbar arteries.The contralateral gate appears to be on the left side of patient, but the device crosses over into the rci.There appears to be a ~10cm contralateral limb implanted just distal to the contralateral gate.There appears to be another contralateral ¿bridging¿ device implanted with a ~3cm device overlap.There appears to be 13 markers on the contralateral side of the device extending into the rci/rei/rii.( 2 contralateral limbs = 8 markers, ibe markers, internal component = 2 markers).The ipsilateral limb appears to wrap around the contralateral limbs.The device appears to be compressed due to limb competition.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9703443
Report Number3007284313-2020-00046
Device Sequence Number11189807
Product Code MIH
UDI-Device Identifier00733132622436
UDI-Public00733132622436
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Model NumberRLT261218
Device Catalogue NumberRLT261218
Device Lot Number20888119
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age62 YR
Patient Weight87